# SDR AALA20000878

- Difficulty date: May 24, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- Aircraft time: 32,964 hours, 13,073 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIB CORRODED ON BOTH SIDES LOWER OUTBOARD FAIRING BOLT HOLE.  REMOVED AND REPLACED WITH NEW RIB, RIB 17A, RIGHT PYLON.  (X)
